I am taking ayurvedic treatment for colitis and low dose anticoagulant (Clexane injection) for DVT.
I read on one of the ITP Forum about the combination of Vitamin C, Pomegranate juice and Wheatgrass juice as a successful treatment for one ITP patient.
Do you think this formula can do the trick, increase the platelets level? Would this combination be harmful in any way, like increase in platelets could trigger another DVT?
Clexane injections 40 mg daily
Nattokinase (NattoSEB) 100 mg twice a day
Cobadex (Vitamin B complex)
Folic acid 10 mg
Hollarhena Antidysentrica (herb for colitis)
Boiled Eggs and then Butter + sugar sandwich for breakfast
Green vegetable (oily and spicy) + Rice + green salad + some sweets (Indian traditional) for lunch.
- DVT = Deep Vein Thrombosis
- PE = Pulmonary Embolism
- ITP = Idiopathic thrombocytopenic purpura
- Clexane = Blood thinner
I think all of your health issues are inter-related. They indicate that you are simply in poor health and poorly nourished. It is possible that you are suffering a degree of adrenal fatigue which is a leading factor in a weak or dysfunctional immune system. Please read my articles about adrenal fatigue. There is also a Cytokine treatment for Ulcerative colitis and ITP (contact me direct about this).
As an observation, there is a lot of work to be done on your diet which is far from ideal. Supplements are wonderful when prescribed according to need but not when the diet is poor.
Please have a look at my pages on diet and nutrition and use the Keywords tab to the right to search for dietary advice on any number of conditions related to your health issues. It may be worth your while doing a liver and digestive tract detoxification programme. The Herbal Detoxification programme would best suit you. It comes with an excellent booklet full of advice and delicious recipes. It is not an extreme programme.
Do you have a question?
Email Gary: gary at myotec.co.nz (Replace the "at" with @ and remove spaces). Please include any relevant background information to your question.